Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Solvability and evaluation of eigenvalues of systems of nonlinear grigolyuk-chulkov equations

  • 17 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    N. F. Morozov, “Nonlinear theory of thin plates,” Dokl. Akad. Nauk SSSR,114, No. 5, 968–971 (1957).

  2. 2.

    Yu. A. Dubinskii, “On the solvability of a system of equations describing the vigorous bending of plates,” Dokl. Akad. Nauk SSSR,175, No. 5, 1026–1029 (1967).

  3. 3.

    I. I. Vorovich, “Certain estimates of the number of solutions to the Karman equation in connection with the stability problem of plates and shells,” in: Problems of Continuum Hydrodynamics and Mechanics [in Russian], Moscow (1969), pp. 111–118.

  4. 4.

    V. S. Klimov, “On the number of solutions to edge problems of nonlinear shell theory,” Dokl. Akad. Nauk SSSR,241, No. 1, 57–60 (1979).

  5. 5.

    N. F. Morozov, Selected Two-dimensional Problems of Elasticity Theory [in Russian], Leningrad (1978).

  6. 6.

    V. G. Maz'ya, B. A. Plamenevskii, and N. F. Morozov, “On the stress-strain state in the vicinity of a crack tip during the bending of a plate,” Dokl. Akad. Nauk SSSR,243, No. 4, 889–892 (1978).

  7. 7.

    M. M. Vainberg, Variational Methods of Investigating Nonlinear Operators [in Russian], Moscow (1956).

  8. 8.

    I. I. Vorovich and L. P. Lebedev, “On the existence of solutions in nonlinear theory of inclined shells,” Prikl. Mat. Mekh.,36, No. 4, 691–704 (1972).

  9. 9.

    I. I. Vorovich, L. P. Lebedev, and Sh. M. Shlafman, “On certain direct methods and the existence of a solution in nonlinear theory of inclined shells,” Prikl. Mat. Mekh.,38, No. 2, 339–348 (1974).

  10. 10.

    V. R. Portnov, “Existence theorems in the theory of the deformation of flexible bodies,” in: Differential Equations with Partial Derivatives: Proceedings of the S. L. Sobolev Seminar. Institute of Mathematics, Siberian Division of the Academy of Sciences of the USSR [in Russian], No. 2, Novosibirsk (1979), pp. 92–123.

  11. 11.

    V. R. Portnov, “On the existence of the minimum of functional assigned to vector spaces with a half norm. Applications to nonlinear elasticity theory,” in: Soviet-Czechoslovak Congress on the Application of Methods of the Theory of Functions and Functional Analysis to Problems of Mathematical Physics. Alma-Ata, 1976, Proceedings of the Novosibirsk Conference, (1979), pp. 123–152.

  12. 12.

    V. Ya. Tereshchenko, “On convex functional in variational problems of elasticity theory, similar to generalized Trefts functionals,” Prikl. Mat. Mekh.,44, No. 1, 185–188 (1980).

  13. 13.

    V. Ya. Tereshchenko, “On the Ritz process in deriving approximate solutions to problems of elasticity theory by the Trefts method,” Zh. Vychisl. Mat. Mat. Fiz.,20, No. 4, 1063–1066 (1980).

  14. 14.

    M. E. Gurtin and S. I. Spector, “On stability and uniqueness in finite elasticity,” Arch. Ration. Mech. Anal.,70, No. 2, 153–165 (1979).

  15. 15.

    M. E. Gurtin, D. W. Reynolds, and S. I. Spector, “On uniqueness and bifurcation in nonlinear viscoelasticity,” Arch. Ration. Mech. Anal.,72, No. 4, 304–313 (1980).

  16. 16.

    G. Del Piero, “Lower bounds for the critical loads of elastic bodies,” J. Elast.,10, No. 2, 135–143 (1980).

  17. 17.

    E. I. Grugolyuk and L. P. Chulkov, Stability and Vibration of Three-layer Shells [in Russian], Moscow (1973).

  18. 18.

    S. L. Sobolev, Some Applications of Functional Analysis in Mathematical Physics [in Russian], Leningrad (1950).

  19. 19.

    K. Iosida, Functional Analysis [Russian translation], Moscow (1967).

  20. 20.

    M. M. Vainberg, Variational Methods and the Method of Monotonic Operators in the Theory of Nonlinear Equations [in Russian], Moscow (1972).

Download references

Author information

Additional information

Translated from Mekhanika Kompozitnykh Materialov, No. 5, pp. 844–849, September–October, 1982.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Vlasov, V.F., Yurkevich, A.A. Solvability and evaluation of eigenvalues of systems of nonlinear grigolyuk-chulkov equations. Mech Compos Mater 18, 567–571 (1983). https://doi.org/10.1007/BF00604117

Download citation